# SDR 03FDEA00481

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 63,722 hours, 47,880 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE WOULD NOT RAISE AFTER TAKEOFF.  PROCEEDED WITH LANDING GEAR LEVER LATCH FAILED TO RELEASE RED TAB CHECKLIST.  AFTER PULLING AND RESETTING SAFETY RELAY/ LEVER LATCH CB, GEAR RAISED NORMALLY.  REMOVED AND REPLACED R-91 AND R-93 LANDING GEAR SAFETY RELAYS.  ALSO FOUND CONTROL HANDLE LOCKING VLV SOLENOID DIRTY.  CLEANED OPS CK LANDING GEAR HANDLE AS PER M/M 32-31-00-5, OPS CHECK GOOD.
